Behavioral Economics in Action, Workshop (May 21-23)
Program


Information and guidlines:
  • Room: Seminar room, second floor, building 26
  • If one presenter, 20 minutes presentation + 10 minutes discussion; if two presenters, 40 minutes presentation + 20 minutes discussion
  • Presenters are supposed to have their presentation in a memory stick and save their slides in my computer before each session.



Wednesday May 21 

9:30-9:45: Welcome speech and explanation of the rules for the presentations (Marco Piovesan)

Nudging 1 (9:45 -10:45): Food waste

9:45-10:15

 Presenter Title Discussant
 Linus Ekman Fighting household food waste Jonas Deis-Christensen

10:15-10:45

 Presenter Title Discussant
 Jonas Deis-Christensen Food waste in the work canteen Linus Ekman

BREAK (15 min)

Nudging 2 (11:00 -12:00): Parking

11:00-12:00

 Presenter Title Discussant
Signe Gro Møller Villumsen
and Maya Angelova Vasileva
 Better parking on KUA2 – bicycles and emergency exitsJesper Sam Sørensen


LUNCH (room busy for the phd seminar)

Nudging 3 (13:30 -14:30): Nudging and health

13:30-14:00
 Presenter Title Discussant
 Anne-Sophie SchwarzThe application of default strategies in healthcare Mikkel Winckler

14:00-14:30

Presenter Title Discussant
Mikkel WincklerObesity in America - Can nudging help reduce the epidemic? Anne-Sophie Schwarz

BREAK (30 min)

Nudging 3 (15:00 -16:00): Nudging for a better world

15:00-15:30

 Presenter Title Discussant
 Heidi RingkjærNudging - behavior modification, good intentions and ethics Seid Yimam

15:30-16:00

Presenter Title Discussant
Seid YimamNudging Charity: Can a society in developing countries fund Charitable NGOs sustainably? Heidi Ringkjær



 

Thursday May 22 

Other topics (10:30 -11:00)

10:30-11:00

Presenter Title Discussant
Jesper Sam SørensenReciprocity and reputation in social networksSigne Gro Møller Villumsen 
and Maya Angelova Vasileva

BREAK (15 min)

Unethical behavior 1 (11:15 -12:15): Social norms and creativity

11:15-11:45

Presenter Title Discussant
Evelina GunnarssonCorruption and social norms Lotte Kofoed Jørgensen

11:45-12:15

Presenter Title Discussant
Lotte Kofoed JørgensenThe Dark Side of Creativity Evelina Gunnarsson

LUNCH

Unethical behavior 2 (13:00 -14:00): Dishonesty and the others

13:00-13:30

Presenter Title Discussant
Meir KaraDishonesty In Financial Markets Søren Larsen

13:30-14:00

Presenter Title Discussant
Søren LarsenAltruistic cheating and the self-image Meir Kara

    BREAK (30 min)

    Unethical behavior 3 (14:30 -16:00): Cheating in the (real) world

    14:30-15:00

    Presenter Title Discussant
    Mads Nørr JørgensenInsurance claim fraud Jonas Vestergård

    15:00-15:30

    Presenter Title Discussant
    Jonas VestergårdDishonesty and Digital Piracy Trine Brigsted Jensen

    15:30-16:00

    Presenter Title Discussant
    Trine Brigsted JensenWho's the liar? Mads Nørr Jørgensen



    Friday May 23

    Willpower 1 (12:15 -14:30): Health and productivity

    12:15-12:45

    Presenter Title Discussant
    Michala Iben Riis-VestergaardThe Productivity of Willpower Jonas Kose

    12:45-13:15

    Presenter Title Discussant
    Jonas KoseWillpower and Motivation  Michala Iben Riis-Vestergaard


    BREAK (15 min)

    13:30-14:30

    Presenter Title Discussant
    Sarah Bach Jensen and Alberthe KjeldalHow does exercise affect willpower?Sara Armandi and Mia Simone Malthesen



    BREAK (15 min)


    Willpower 2 (15:00 -17:15): Resisting the temptation

    15:00-16:00

    Presenter Title Discussant
    Sara Armandi and Mia Simone MalthesenSelf control and manipulation: A theoretical and experimental paper about consumer behavior in a student caféSarah Bach Jensen and Alberthe Kjeldal

    BREAK

    16:10-16:45

    Presenter Title Discussant
    Anja Rundin SørensenImpluse buyingMads Dal Jørgensen

    16:45-17:15

    Presenter Title Discussant
    Mads Dal JørgensenWhy people choose to smokeAnja Rundin Sørensen